Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

RTL101

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RTL101

  • Rank
    New Member
  1. I agree... red marks are supposed to disappear by themselves and its much easier for this process to take place when there're no recurring acne problems (post accutane). So...there's seriously nothing that I can do to help them in the mean time? I appreciate the sunless tanner thing, but i'm wayyyy too pale to pull that one off. Anybody else? :cry:
  2. I'm currently 5 weeks into an accutane treatment. Most of my cysts are completely gone, and i've stopped breaking out. But. I still have a bunch of red marks left over. I'd like them to be faded by a month from now for my senior prom, or at least much less visible. What can I use while on accutane that will work on this time frame? Thanks!!
×